# SDR CA951130015

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 112
- Engine: Lyc
- Propeller: Hartzl
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Part number: MS250413
- Condition: Loose
- Location: Gear Ind
- Part time: 1,478 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT FLIGHT TEST AFTER AN INSPECTION THE RIGHT HAND GEAR LIGHT FAILED TO ILLUMINATE.  PILOT TAPPED THE SOCKET AND THE LIGHT CAME ON.  ALL THREE POSITION LIGHT SOCKETS WERE FOUND TO BE LOOSE AND THEREFORE NEW PARTS WERE ORD ERED FOR THE AIRCRAFT.
